# SDR REXA2021122001150

- Difficulty date: November 15, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 31,659 hours, 21,188 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R31707111
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB (SIDE PANEL) REPAIR IS CRACKED BETWEEN MOTOR SUPPORT BRACKETS.	C/A: REMOVED  AND REPLACED PAX DOOR AFT SIDE PANEL IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 & 51-42-10-001-001-A01.
